# SDR SWAA085980

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 57,082 hours, 50,345 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND WEB CRACKED AT BS 188, RBL 45.  REPAIRED WEB PER SRM.
